Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 932014, 9 pages
http://dx.doi.org/10.1155/2012/932014
Research Article

The Dual of Generalized Fuzzy Subspaces

School of Mathematical Sciences, University of Jinan, Shandong, Jinan 250022, China

Received 24 February 2012; Revised 12 May 2012; Accepted 23 June 2012

Academic Editor: Bernard Geurts

Copyright © 2012 Wenjuan Chen and Yanyong Guan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. K. Katsaras and D. B. Liu, “Fuzzy vector spaces and fuzzy topological vector spaces,” Journal of Mathematical Analysis and Applications, vol. 58, no. 1, pp. 135–146, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. G. Lubczonok and V. Murali, “On flags and fuzzy subspaces of vector spaces,” Fuzzy Sets and Systems, vol. 125, no. 2, pp. 201–207, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. P. Lubczonok, “Fuzzy vector spaces,” Fuzzy Sets and Systems, vol. 38, no. 3, pp. 329–343, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. N. Mordeson, “Bases of fuzzy vector spaces,” Information Sciences, vol. 67, no. 1-2, pp. 87–92, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. K. S. Abdukhalikov, M. S. Tulenbaev, and U. U. Umirbaev, “On fuzzy subalgebras,” Fuzzy Sets and Systems, vol. 93, no. 2, pp. 257–262, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. C.-G. Kim and D.-S. Lee, “Fuzzy Lie ideals and fuzzy Lie subalgebras,” Fuzzy Sets and Systems, vol. 94, no. 1, pp. 101–107, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. W. Chen, “Fuzzy subcoalgebras and duality,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 32, no. 3, pp. 283–294, 2009. View at Google Scholar · View at Zentralblatt MATH
  8. K. S. Abdukhalikov, “The dual of a fuzzy subspace,” Fuzzy Sets and Systems, vol. 82, no. 3, pp. 375–381, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. W. J. Chen and W. X. Ge, “Fuzzy subbialgebras and duality,” Utilitas Mathematica, vol. 87, pp. 13–20, 2012. View at Google Scholar
  10. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at Zentralblatt MATH
  11. K. T. Atanassov, “Intuitionistic fuzzy sets,” Fuzzy Sets and Systems, vol. 20, no. 1, pp. 87–96, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. W. L. Gau and D. J. Buehrer, “Vague sets,” IEEE Transactions On Systems, Man, and Cybernet, vol. 23, pp. 610–614, 1993. View at Google Scholar
  13. H. Bustince and P. Burillo, “Vague sets are intuitionistic fuzzy sets,” Fuzzy Sets and Systems, vol. 79, no. 3, pp. 403–405, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. L. A. Zadeh, “The concept of a linguistic variable and its application to approximate reasoning. I,” vol. 8, pp. 199–249, 1975. View at Google Scholar · View at Zentralblatt MATH
  15. J. L. Deng, “Introduction to grey system theory,” The Journal of Grey System, vol. 1, no. 1, pp. 1–24, 1989. View at Google Scholar · View at Zentralblatt MATH
  16. G. Deschrijver and E. E. Kerre, “On the relationship between some extensions of fuzzy set theory,” Fuzzy Sets and Systems, vol. 133, no. 2, pp. 227–235, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. K. Atanassov and G. Gargov, “Interval valued intuitionistic fuzzy sets,” Fuzzy Sets and Systems, vol. 31, no. 3, pp. 343–349, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. W. Chen and S. Zhang, “Intuitionistic fuzzy Lie sub-superalgebras and intuitionistic fuzzy ideals,” Computers & Mathematics with Applications, vol. 58, no. 8, pp. 1645–1661, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. W. Chen, “Intuitionistic fuzzy quotient Lie superalgebras,” International Journal of Fuzzy Systems, vol. 12, no. 4, pp. 330–339, 2010. View at Google Scholar